# SDR QXEA200701008

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 22,799 hours, 32,810 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

YVR FLIGHT NR 2025 - AUTOFEATHER FAILED TO ARM ON TAKEOFF ROLL WITH POWER SET ABORTED TAKEOFF, AUTOFEATHER SYSTEM INOP.  MAINTENANCE PERFORMED AUTO FEATHER SYSTEM ADJUSTMENT AND TEST IAW DHC-8-200 ENGINE RIGGING MANUAL. RT ER 10, PARAGRAPH 5-1-A 1 38.  PERFORMED FUNCTIONAL TEST OF THE AUTOFEATHER SYSTEM OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
